# SDR CA100817003

- Difficulty date: August 13, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,480 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5540 · Rudder Structure
- Part: Support Bracket
- Part number: 2055450500
- Condition: Cracked
- Location: Rudder
- Part time: 1,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SUPPORT BRACKET FOUND CRACKED ON LOWER LT SIDE DURING 100-HR INSP, BRACKET REMOVED, NEW INSTALLED.
